On the computation of the optimal H norms for two feedback control problems

Wen-Wei Lin*, Chern Shuh Wang, Quan Fu Xu

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

Numerical computation of the optimal H norms for the state feedback and the output feedback control problems is considered. In 1989, Doyle et al. derived, for a given parameter r > 0, necessary and sufficient conditions under which an admissible output feedback controller exists, as well as conditions for the existence of a state feedback controller. We explore numerical methods to find the infimum of parameter r that satisfies those conditions.

Original languageEnglish
Pages (from-to)223-255
Number of pages33
JournalLinear Algebra and Its Applications
Volume287
Issue number1-3
DOIs
StatePublished - 15 Jan 1999

Fingerprint Dive into the research topics of 'On the computation of the optimal H<sub>∞</sub> norms for two feedback control problems'. Together they form a unique fingerprint.

Cite this